# SDR AALA971902

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: False Spar
- Condition: Corroded
- Location: Ws 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON UPPER FALSE SPAR AFT SIDE JUST OUTBOARD OF NR 1 SPOILER OUTBOARD HINGE AT STA XORS350. REPLACED CORRODED SECTION OF UPPER FALSE SPAR PER ESO NR 7349 DATED 10-02-97.  TST:  75,068.20 HOURS.  CYCLES:  22,285.  (X)
